MAUDE Adverse Event Report: MORTARA INSTRUMENT WADCS ECG WAM AHA BAN DICOM; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT WADCS ECG WAM AHA BAN DICOM; ELECTROCARDIOGRAPH
Model Number CC-RXX-WADX
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported two studies from two different facilities sent to the same pac system.There was no patient injury reported.This incident was captured under hillrom complaint ref # (b)(4).
 
Additional Manufacturer Narrative
The welch allyn diagnostic cardiology suite is a prescription device intended for use by physicians, other licensed health care practitioners, and trained personnel who are acting on the orders of a physician.Welch allyn diagnostic cardiology suite is intended for use in medical clinics, physician offices and hospital settings to acquire, analyze, display, transmit and print certain physiological signals identified below and provide the data for consideration by a physician.Welch allyn diagnostic cardiology suite utilizes a software platform to support 12-lead diagnostic resting ecg and diagnostic spirometry applications and is designed to operate within the inherent capabilities of an off-the-shelf laptop or pc windows operating system.Welch allyn diagnostic cardiology suite also provides functions related to patient data management including communication with electronic medical records systems.Welch allyn diagnostic cardiology suite resting ecgs are intended to be taken with the patient in the supine position and offer veritas¿ resting ecg algorithm to generate measurements and advisory statements for review and interpretation by the physician.Welch allyn diagnostic cardiology suite is not intended to be used as a physiological vital signs monitor, not intended to be used in a mobile medical environment (e.G.Ambulance, helicopter), in magnetic resonance (mr) environments, in operating theaters, nor in conjunction with high frequency surgical equipment.Indications for welch allyn diagnostic cardiology suite resting ecg range from routine screening of cardiac health in the physician office environment to directed diagnostic differentiation in a hospital cardiology department.Welch allyn diagnostic cardiology suite ecg is indicated for patients of all ages.During remote troubleshooting by technical services, it was determined that the problem was due to a software coding issue with the customers pac system.Although there was no patient harm reported in this case, if the event were to recur and different patient records were mixed, an incorrect association of ecg records with wrong patient charts could lead to misdiagnosis and/or mistreatment which could ultimately lead to patient harm, therefore, hillrom considers this complaint reportable.

Brand Name
WADCS ECG WAM AHA BAN DICOM
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17816284
Report Number2183461-2023-00022
Device Sequence Number20384833
Product Code DPS
UDI-Device Identifier00817655022598
UDI-Public817655022598
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCC-RXX-WADX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown